# SDR HALA0700119

- Difficulty date: March 20, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 15,204 hours, 2,941 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 165T010039
- Part serial: B9497
- Condition: Damaged
- Location: Mlg
- Part time: 1,649 hours, 308 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ON PUSH BACK, HEARD LOUD POP FROM LT TRUCK.  FOUND WHEEL LUG LAYING IN VICINITY OF WHERE A/C WAS PARKED.  INSPECTED LT WHEEL ASSY'S FOUND LUG ON NR 5 WHEEL ASSY SHEARED.  REMOVED AND REPLACED NR 5 WHEEL AND TIRE ASSY PER HAL M295-767 SPIN CHKS OK.
